# SDR SWIA201128403

- Difficulty date: October 25, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 20,062 hours, 16,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR FORWARD EMERGENCY EXIT LIGHT IS OUT.  (FLT 4530)  RELAMPED EMERGENCY LIGHT.
